# SDR DALA2017091806932

- Difficulty date: September 16, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 49,401 hours, 33,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT ON INTERMITTENTLY. ALL EMERGENCY LIGHTS FLASHED ON LOADING.  FOUND B5-260 CHARGER INOPERATIVE. R & R IAW AMM 33-51. ALL CHECKED GOOD. OK FOR SERVICE.
